It is currently Sun Aug 20, 2017 9:20 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
PostPosted: Wed Oct 09, 2013 4:14 pm 
Offline
New Poster
New Poster

Joined: Wed Oct 09, 2013 4:07 pm
Posts: 1
i know theres alot on getting off of suboxone, but nothing similar to my exact situation, so i figured id ask. ive been taking suboxone for a couple days short of 3 weeks now, i started with 1mg the first day, and have taken .5mg every day since, and nothing yesterday, not much i know, but i woke up this morning and i feel pretty crappy, not nearly as bad as w/ding from the H i originally quit, but still enough to make it difficult to function at work/class/around the house, also to sleep and eat, anyways a friend of mine started suboxone a couple days after me, he was doing much more H than me, and 3 days ago he took a dilauted for some pain reason he was having (probably just an excuse) anyway now he is fine, no withdrawals whatsoever after 3 days, where as i am experiencing them after 1 day of no subs, so is it plausible to say that taking a full blown opiate say one time during the period of trying to get off of suboxone, helps to ease getting off of the suboxone itself?


Top
 Profile  
 
PostPosted: Wed Oct 09, 2013 4:47 pm 
Offline
6 Months or More
6 Months or More

Joined: Wed Mar 30, 2011 8:32 pm
Posts: 249
Based on my experience: NO! When I jumped I started feeling sick on day 3, so on day 4 I thought maybe a little oxy would ease me out of the pain since it's half life is so short. Man was I wrong! I took a few percs, felt good for the rest of the night and woke up the next morning feeling even worse withdrawals than before. Also, it felt like my withdrawals reset, and instead of going through 5 days of acute withdrawal, I went through about 12 days of real dope sickness. I see that it may seem logical to use a little short acting opiate to help ease off subs, but for me, it only made it much worse.


Top
 Profile  
 
PostPosted: Wed Oct 09, 2013 6:18 pm 
Offline
Super Poster
Super Poster

Joined: Wed Oct 09, 2013 2:33 am
Posts: 128
Yeah, nope. I had also done that thinking it'd help. I convinced myself it would, and ended up with terrible cravings and like PP said, opiate WD's instead of Sub. Some people prefer the opiate WD's to sub, BUT, the thing about opiates and withdrawing from them, is you crave them. I'd just say all together, bad idea. Just wait it out it WILL be okay. You had such a short usage, it shouldn't last too long.

I'm in the same boat you are. Riding on 27 hours right now. When my son went down for a nap, so did I. And I'm exhausted and have a little RLS. I was only on for 12 days this time and only took about .25 in a day. It's just the way these drugs work.

Think about the good. It got you off of H! That's amazing!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group